Aletho News

ΑΛΗΘΩΣ

German government says there’s ‘a certain probability’ that Moscow protest leader Navalny was poisoned, as tests continue

RT | August 24, 2020

A spokesman for the German government said on Monday that Berlin believes there’s a ‘certain probability’ that Russian anti-corruption campaigner Alexey Navalny was poisoned and that he requires personal protection.

“We are dealing with a patient where there is a certain probability that he was poisoned,” Steffan Seibert told a press conference on Monday morning. On this basis, Berlin is convinced that Navalny needs to be protected, he explained.

However, Foreign Minister Heiko Maas sounded a note of caution, warning that it’s necessary to wait for a statement by the doctors treating him before making judgements. Maas added that many facts relevant to the case are still missing.

“I am one of those people who bases my views on facts,” Mass said during a news conference. “Many facts are missing in the case of Navalny: medical and also likely criminological. We must wait for those (facts).”

Navalny became ill during a flight from Tomsk to Moscow last Thursday. His plane made an emergency landing, and the protest leader was taken to a hospital in Omsk in a serious condition. He was placed in an induced coma and connected to a ventilator.

His associates believe that he was poisoned, but Russian doctors claim that two different laboratories found no poisons in his system. German doctors are expected to talk about his condition later on Monday. He was airlifted to Berlin on Saturday.

Russian Doctors Deny Navalny Had Traces, Symptoms of Cholinesterase Inhibitors Poisoning


Russian Doctors Deny Navalny Had Traces, Symptoms of Cholinesterase Inhibitors Poisoning

Sputnik – 24.08.2020

Earlier, the doctors treating Navalny in the Berlin-based Charite clinic said they had found in his body traces of intoxication with a substance from the group of cholinesterase inhibitors. However, the exact substance is still unknown, the press service of the clinic added.

Tests of Alexey Navalny’s samples at the Omsk hospital in Russia showed no traces of poisoning with cholinesterase inhibitors substances, as German doctors treating him have claimed, neither has he had symptoms typical of such poisoning, Omsk Chief Toxicologist Alexander Sabayev said on Monday.

“Upon his admission to the [Omsk] hospital, Alexey Navalny was tested on a wide range of narcotics, synthetic substances, psychedelics and medicinal substances, including cholinesterase inhibitors — all tests came back negative,” Sabayev said in a press statement, as quoted by the Omsk Ministry of Health.

“Additionally, Navalny lacked symptoms specific of the poisoning with cholinesterase inhibitors substances. As we said earlier, we are ready to share Alexey Navalny’s samples with our German colleagues for examination,” the health official added.

Earlier in the day, the doctors treating Navalny in the Berlin-based Charite hospital claimed they found traces of intoxication with a substance from the group of cholinesterase inhibitors in his body.

The version of German doctors on the diagnosis of Russian opposition figure Alexei Navalny was worked out by Russian specialists on the very first day, but it did not find confirmation, the head of anesthesiology and reanimation department at Russia’s Pirogov Center, Boris Teplykh, said.

“For me, nothing new has yet been announced in the statement of colleagues from Charite. They talk about clinical data showing intoxication with cholinesterase inhibitors,” the doctor said.

“Well, firstly, they speak about clinical data, and not about the substance itself, which neither we nor, apparently, they have discovered at the moment. The same version was worked out by us on the first day of the patient’s admission, but no confirmation was found,” Teplykh said.

He added that Navalny was injected with Atropine, which was prescribed by German colleagues for treatment, from the first minute after admission. And subsequently, the need for its repeated injection was discussed, Teplykh said.

“In addition, the presence of such a chemical reaction in the body is possible both as a result of the use of other medications and in the natural course of the disease,” he said.

At the same time, the expert stressed that the main thing is that “the patient did not get any worse as a result of transportation.”

“Let’s hope that the improvement of the patient’s condition, which was observed back in Omsk, will continue. We are ready to interact with German colleagues,” he said.

August 24, 2020 - Posted by | Aletho News

1 Comment »

  1. “Certain probability” is an oxymoron, a term that contradicts itself. I would have expected better from the Germans, but, in Propaganda wars, anything goes I suppose.
    And of course, propaganda only works if there is a “Bad Guy” to point the finger at, and of course, the “evil” Vlad Putin, is the “Villain De Jour”…….

    Like

    Comment by brianharryaustralia | August 24, 2020 | Reply


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.